Derived autoequivalences from periodic algebras

Grant, J. (2013) Derived autoequivalences from periodic algebras. Proceedings of the London Mathematical Society, 106 (2). pp. 375-409. ISSN 0024-6115

Full text not available from this repository. (Request a copy)


We present a construction of autoequivalences of derived categories of symmetric algebras based on projective modules with periodic endomorphism algebras. This construction generalizes autoequivalences previously constructed by Rouquier–Zimmermann and is related to the autoequivalences of Seidel–Thomas and Huybrechts–Thomas. We show that compositions and inverses of these equivalences are controlled by the resolutions of our endomorphism algebra and that each autoequivalence can be obtained by certain compositions of derived equivalences between algebras which are in general not Morita equivalent.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 10 Feb 2015 13:16
Last Modified: 18 May 2023 00:10
DOI: 10.1112/plms/pds043

Actions (login required)

View Item View Item